MathSciNet Relay Station
MathSciNet bibliographic data
MR1829755 11L40 (11A15 11N37)
Granville, Andrew; Soundararajan, K. The spectrum of multiplicative functions. Ann. of Math. (2) 153 (2001), no. 2, 407–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement